| Model Number |
N/A |
| Medical Device Problem Code |
Difficult or Delayed Separation (4044)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported via medwatch that during insertion of a 3fr polymidline, one half of the hub of the peel-away sheath popped off of the already split body of the sheath while it was still in the patient.The clinician was able to grasp the end with my fingers and remove it entirely from the patient's arm.The hub and the body are not supposed to separate from each other at any time during the procedure.